# SDR ASAA2023012641668

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,621 hours, 501 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED TAIL STRIKE OCCURRED ON TAKEOFF NO INDICATION IN HUD. GROUNDED - YES. AIR TURNBACK -- PERFORMED TAIL SKID INSPECTION REF B737-9 AMM 05-51-32 AND TAIL SHOE INSPECTION REF AMM 32-71-00-211-801. ALL INSPECTION LOOK GOOD WEAR IS BELOW DIMPLES.
